Journal article

Constante de Bers en genre 2

  • Gendulphe, Matthieu Institut de Mathématiques de Bordeaux, Université Bordeaux, France - Département de Mathématiques, Université de Fribourg, Switzerland
    08.10.2010
Published in:
  • Mathematische Annalen. - 2011, vol. 350, no. 4, p. 919-951
English We introduce a new tool, the contiguity graph, which enables us to determine the Bers’s constant in genus two.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • French
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/302121
Statistics

Document views: 11 File downloads:
  • Math._Ann._2011_.pdf: 1